# SDR SWAA2021040556839

- Difficulty date: March 15, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT DOUBLER IS CRACKED ON FWD SIDE OF LOWER VAPOR BARRIER BS663 RBL26 WL154 / REMOVED REINFORCEMENT DOUBLER DAMAGED AND INSTALLED NEW REINFORMENT DOUBLER AT BS 663 RBL 6-25 WL 154 IAW SRM 51-40-02-0G-0 AND DWG 111A1001.
